# SDR CALA9901433

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR FRAME AT LOWER FORWARD CORNER.  THE FORWARD CARGO CORNER DOOR FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-2.
